# SDR HNAA2023081400308

- Difficulty date: August 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 51,294 hours, 48,149 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DUURING CLIMB AROUND 9000FT LOUD POP HEARD THEN CABIN STARTED TO DEPRESSURIZE...NOTE PACK 1 CURRENTLY ON MEL.  REF LP 289288 SEQ 1 FOUND BLOWN DUCT ON #2 HEAT EXCHANGER. R&R'D DUCT A/C PRESSURIZED CHECK GOOD. #2 PACK OPS CHECK GOOD. OK FOR SERVICE.
